# SDR AALA202003139015

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 64,117 hours, 24,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL ON TAKEOFF. RAN QRH ODOR PERSISTED AFTER RETURN TO FIELD. EMERGENCY DECLARED. C/W J/C 26L00021001 AND J/C 26L00021004. REPLACED AEVC FILTER IAW AMM 21-26-43.
